Income inequality and happiness

Kesebir, S and Oishi, S and Diener, E (2011) Income inequality and happiness. Psychological Science, 22 (9). pp. 1095-1100. ISSN 1467-9280

Full text not available from this repository.
Official URL: http://pss.sagepub.com/lookup/doi/10.1177/09567976...
Item Type: Article
Subject Areas: Organisational Behaviour
DOI: 10.1177/0956797611417262
Date Deposited: 17 May 2016 12:24
Last Modified: 30 Oct 2017 10:54
URI: http://lbsresearch.london.edu/id/eprint/475

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric